question-icon

What causes back pain and belching while suffering from gastritis?

default
Posted on Mon, 14 Dec 2015
Question: is it common to have back pain from acid in stomach
can t stop belching and feeling lots of dull pain up high in my back at both sides
doctor
Answered by Dr. Chobufo Ditah (44 minutes later)
Brief Answer:
Take omeprazole for relief!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this pain you have reported. It is typical of gastritis which often presents with belching, pain that radiates to the back, etc. This is why I will recommend that you get omeprazole for relief. Also, avoid spicy food. If you are taking any medication with aspirin or ibuprofen, please stop as this could cause and aggravate these pains.

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (18 minutes later)
I was diagnosed with duodenitis year and a half ago and doctor said he was highly concerned about the inflammation but gave me nothing .should I get another endoscopy or continue with changing my diet , I am a worrier and it's driving me around the bend, I am a coeliac also
doctor
Answered by Dr. Chobufo Ditah (18 hours later)
Brief Answer:
I will say go with omeprazole now and seek further help if no improvement!

Detailed Answer:
Hi and thanks for the follow up.

For now, I will not recommend another endoscopy exam. I will rather like to se you use omeprazole and only see more testing if this fails. Be relaxed as most cases of duodenitis can be resolved by omeprazole.

I hope this helps. I Wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (49 minutes later)
thank you
doctor
Answered by Dr. Chobufo Ditah (23 hours later)
Brief Answer:
You are welcome!

Detailed Answer:
Thanks so much for your kind words.

I wish you well and do keep me updated about your progress.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (13 minutes later)
I went back using seretide last week
could this cause acid reflux and stomach problems
doctor
Answered by Dr. Chobufo Ditah (31 hours later)
Brief Answer:
It is unlikely!

Detailed Answer:
Hi,

It is very unlikely that we have acid reflux from seretide. Between, how are you feeling at this time after taking omeprazole?

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (3 days later)
could it be gallstones as I have a lot of pain high in in back after eating on both sides
I m on 80 mg osemprazole for two weeks but not making much difference
doctor
Answered by Dr. Chobufo Ditah (25 hours later)
Brief Answer:
It’s possible but need to be investigated!

Detailed Answer:
Hi,

I understand your worry about this not responding to treatment. it is definitely smart to think about this especially with no measure difference after two weeks. It is possible that this is a gallstone but then we will need to do at least some tests to understand more about this. The most common exam is an abdominal ultrasound and this will tell whether the gal bladder has a problem or not.

I hope this helps. I wish you well. Keep me updated with follow up investigations.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (24 minutes later)
I m booked for an endoscopy and ultrasound
can t wait, very anxious, bloods back Friday so fingers crossed
thanks again
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
You are welcome!

Detailed Answer:
Hi and do keep me posted with the updates.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (52 minutes later)
bloods back All clear for liver kidney etc
relieved
doctor
Answered by Dr. Chobufo Ditah (23 hours later)
Brief Answer:
Glad to hear this...Keep me posted!

Detailed Answer:
Hi and thanks for this follow up details. .Keep me posted.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6279 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes back pain and belching while suffering from gastritis?

Brief Answer: Take omeprazole for relief! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this pain you have reported. It is typical of gastritis which often presents with belching, pain that radiates to the back, etc. This is why I will recommend that you get omeprazole for relief. Also, avoid spicy food. If you are taking any medication with aspirin or ibuprofen, please stop as this could cause and aggravate these pains. I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.